# SDR P5CA9701785

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7110 · Engine Cowling System
- Part: Rivets
- Condition: Loose
- Location: Nr 4 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RIVETS - NR 4 CORE COWL AFT LATCH ATTACH ANGLE.  REPAIRED PER 51-30-02.
